# SDR 05FDEA04087

- Difficulty date: December 3, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 33,767 hours, 23,499 cycles
- Engine: Ge CF680A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Mismanufactured
- Location: Bs 771-805
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2PREVIOUS REPAIR INSTALLED AT LOWER FUSELAGE 6 O'CLOCK POSITION AT STA 771 TO STA 805, FR1 TO FR2. UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT   INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.   REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR   NEW REPAIR ACCOMPLISHED PER SRM 53-11-12  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
